RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1986, Volume 50, Issue 6, Pages 1241–1275 (Mi izv1572)  

This article is cited in 1 scientific paper (total in 1 paper)

Complex geometry and integral representations in the future tube

A. G. Sergeev


Abstract: The complex geometry of the future tube is studied, and in particular it is proved that the boundary of the future tube cannot be holomorphically straightened along the complex light rays. Using the general Cauchy–Fantappiè representation we derive the Cauchy–Bochner and Jost–Lehmann–Dyson integral representations and representations with Levi and Cauchy barriers for holomorphic functions and for solutions of the $\overline\partial$-equation.
Bibliography: 26 titles.

Full text: PDF file (3343 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1987, 29:3, 597–628

Bibliographic databases:

UDC: 517.5
MSC: 32A25
Received: 08.01.1985

Citation: A. G. Sergeev, “Complex geometry and integral representations in the future tube”, Izv. Akad. Nauk SSSR Ser. Mat., 50:6 (1986), 1241–1275; Math. USSR-Izv., 29:3 (1987), 597–628

Citation in format AMSBIB
\Bibitem{Ser86}
\by A.~G.~Sergeev
\paper Complex geometry and integral representations in the future tube
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1986
\vol 50
\issue 6
\pages 1241--1275
\mathnet{http://mi.mathnet.ru/izv1572}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=883161}
\zmath{https://zbmath.org/?q=an:0627.32001|0618.32001}
\transl
\jour Math. USSR-Izv.
\yr 1987
\vol 29
\issue 3
\pages 597--628
\crossref{https://doi.org/10.1070/IM1987v029n03ABEH000985}


Linking options:
  • http://mi.mathnet.ru/eng/izv1572
  • http://mi.mathnet.ru/eng/izv/v50/i6/p1241

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. M. Chirka, “Introduction to the geometry of $CR$-manifolds”, Russian Math. Surveys, 46:1 (1991), 95–197  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:322
    Full text:96
    References:48
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019